Ibuflam 400 mg/500 mg Tablet


Overview

Uses of Ibuflam Tablet

Ibuflam 400 mg/500 mg Tablet is used for pain relief and fever. It relieves pain in conditions like headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis, or painful menses.

Ibuflam Tablet side effects

Common
  • Heartburn
  • Indigestion
  • Nausea
  • Stomach pain

How to use Ibuflam Tablet

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it.

How Ibuflam Tablet works

Ibuflam 400 mg/500 mg Tablet is a combination of two medicines: Ibuprofen and Paracetamol / Acetaminophen. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Ibuflam Tablet related warnings

Alcohol
CAUTION
Taking Ibuprofen+Paracetamol / Acetaminophen with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Ibuflam 400 mg/500 mg Tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Lactation
SAFE
Ibuflam 400 mg/500 mg Tablet is safe to use during lactation. Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Driving
SAFE
Ibuflam 400 mg/500 mg Tablet does not usually affect your ability to drive.
Kidney
CAUTION
Ibuflam 400 mg/500 mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Ibuflam 400 mg/500 mg Tablet may be needed. Please consult your doctor.
Use of Ibuflam 400 mg/500 mg Tablet is not recommended in patients with severe kidney disease. Long term use of this medicine can affect the kidney function.
Liver
CAUTION
Ibuflam 400 mg/500 mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Ibuflam 400 mg/500 mg Tablet may be needed. Please consult your doctor.
However, the use of Ibuflam 400 mg/500 mg Tablet is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Ibuflam 400 mg/500 mg Tablet
₹0.73/Tablet
Duoflam 400mg/500mg Tablet
Maneesh Pharmaceuticals Ltd
₹2.63/Tablet
259% costlier
Adiflam Plus 400 mg/500 mg Tablet
Leben Laboratories Pvt Ltd
₹1.95/Tablet
166% costlier
₹1.37/Tablet
86% costlier
Dolomed 400 mg/500 mg Tablet
Comed Chemicals Ltd
₹0.87/Tablet
19% costlier
Fenceta 400mg/500mg Tablet
Alkem Laboratories Ltd
₹1.71/Tablet
133% costlier

Expert Advice

  • You have been prescribed this combination medicine to relieve pain, inflammation, and fever.
  • Take it with food to avoid getting an upset stomach.
  • It may cause dizziness and sleepiness. Do not drive or do anything that requires mental focus until you know how it affects you.
  • Avoid consuming alcohol when taking Ibuflam 400 mg/500 mg Tablet as it may cause excessive drowsiness and increase the risk of liver damage.
  • Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. 
  • Take it as per the dose and duration prescribed by your doctor. Long term use may lead to stomach bleeding and kidney problems. 

Patient Concerns

Questions Related to Ibuflam

arrow
Broken wrist needed proper medicine
Dr. Akshat Goel
Bone & Joint Specialist
Share x-ray picTake Cap Altraday twice daily and Tab Flotrip-forte thrice daily for pain relief and swelling
Dr. I feel backache pain during any hard work Dr.told me earlier that I HV some prob in my backbone. I can't maintain my routine because I HV to do work in household purpose he suggested DOlO-650 SOS any better mdcne?
Dr. Akshat Goel
Bone & Joint Specialist
Do Spinal Extension exercises" thrice daily for 15 mins each session"For pain relief another option is Tab Voveran SR100
arrow
Do you have any questions related to Ibuflam 400 mg/500 mg Tablet?

User Feedback


FAQs

Q. What is Ibuflam?
Ibuflam is a combination of two medicines: Ibuprofen and Paracetamol. This medication helps in relieving pain and inflammation. It works by lowering the levels of certain chemical substances in the body that cause pain and inflammation.
Q. Is it safe to use Ibuflam?
Ibuflam is safe for most of the patients. However, in some patients, it may cause some unwanted common side effects like nausea, vomiting, stomach pain, heartburn, diarrhea, and other uncommon and rare side effects. Inform your doctor if you experience any persistent problem due to the medication.
Q. Can I stop taking Ibuflam when my pain is relieved?
Ibuflam should be continued as advised by your doctor, if you are using the medicine for a condition associated with long-term pain. It can be discontinued if you are using it for short-term pain relief.
Q. Can the use of Ibuflam cause nausea and vomiting?
Yes, the use of Ibuflam can cause nausea and vomiting. Taking it with milk, food or with antacids can prevent nausea. Avoid taking fatty or fried foods along with this medication. In case of vomiting, drink plenty of water or other fluids by taking small frequent sips. Talk to your doctor if vomiting persists and you notice signs of dehydration, like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicines without speaking to your doctor.
Q. Can the use of Ibuflam cause dizziness?
Yes, the use of Ibuflam can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for sometime and resume once you feel better. Do not drive or use any machines.
Q. Are there any specific contraindications associated with the use of Ibuflam?
The use of Ibuflam is considered to be harmful for patients with known allergy to any of the components or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). The use of this medicine should preferably be avoided in patients with a history of stomach ulcers or in patients with active, recurrent stomach ulcer/bleeding. It should also be avoided in patients with the history of heart failure, high blood pressure, and liver or kidney disease.
Q. Is Ibuflam helpful in relieving stomach pain?
No, Ibuflam preferably should not be taken for stomach pain without consulting a physician. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.
Q. Can the use of Ibuflam cause damage to kidneys?
Yes, the long-term use of Ibuflam can cause damage to the kidneys. Normal kidneys produce a chemical called prostaglandins that protect the kidneys from damage. Use of painkillers lower the levels of prostaglandins in the body leading to kidney damage because of long-term use. Use of painkillers is not recommended to patients with underlying kidney disease.
Q. Is it safe to take a higher dose of Ibuflam than recommended?
No, taking a higher than the recommended dose of Ibuflam can increase the risks of side effects like nausea, vomiting, heartburn, indigestion, diarrhea and can also damage your kidneys on long-term use. If you are experiencing increased severity of pain or if the pain is not relieved by the recommended doses of this medicine, please consult your doctor for re-evaluation.
Related Lab Tests
Information last updated by Dr. Varun Gupta, MD Pharmacology on 8th Mar 2017.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
Natco House, Road No.2, Banjara Hills, Hyderabad-500 034, India
One of the following licensed pharmacy from the nearest location with deliver Ibuflam 400 mg/500 mg Tablet. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: WSI, GHP, NAS, 9MM, RHS, LMS, KHS, NPS, CMD, CRN, STS, RSS, RPC, RDH, GMA, UBR, RPI, SCP, AXM, BHP, SCH, RKS, ATP, JLI, GPT, EVP, WPL, AMR, SAA, ATH, OWP, TYN, GBL, GPP, EQN, SSS, HGI, KAL, HBV, NLG, SRS, ANS, PMA, KHD, GBB, BTM, VHP, GHR, WHP, LHA, OMV, HSM, GLD, SYS, ZVP, BNT, CTP, RGH, NNH, SVS, MNS, GNC, AMH, GFL, CMC, XPR, PSF, SPF, MKE, TPS, SBC, JVN, SNH, MOM, NPH, RRP, SIO, 1MH, JVO, MDN, BHS, RUS, SGH, HAT, RDR, TPN, DYG, ZEL, AVC, VSL, GEO, RHW, CZT, DVH, GVP, AVS, TSC, SYN, VAF, CNE, DHR, SGC, GDA, RWP, UHP, KCI, MTD, MDI, ANT, MMF, ERS, VSC, MPC, BJP, SJP, KMC, VOP, SPV, MIL, SAF, ZNT, PHN, IAH, GPL, OBS, BHC, BLS, PRE, MRS, CLT, BGS, LKK, SOF, NCH, EEC, PPR, MKT, GGL, PNQ, NVY, BHM, UPA, UMP, PEN, AFT, SNG, SBL, ALC, MTM, AVB, HEX, PRN, NXG, HLP, SAH, RMR, USM, BNC, BMR, SNL, SSI, GTC, HNF, KHH, OHM, TSS, PSE, NBG, HWS, KHP, FRM, SWA, OWN, EPS, HTV, VVN, ZPR, TNH, MSD, NNP, DAD, STO, SDM, OIP, HIP, LCC, DPL, MJT, ABP, JJE, EAN, DYL, SPD, JBT, DPP, SHC, SBN, PHC, TAP, SGN, SLC, HLT, LAG, SGA, 4IT, RVC, PTI, ATL, WHL, NSM, STA, TRP, BAP, RSA, AMM, SLN, BHA, SHA, MFN, CPK, KLC, HZF, FTP, CSE, VEM, ARD, ADE, KIS, KRR, PWN, PAP, AHP, PIC, NLC, MLC, ENP, MBP, MGL, DLP, BSL, RVA, QTM, RPA, MAP, SVH, KHC, SMN, BRC, IAD, SDE, RPP, NLP, MDH, PVP, BLE, RHL, MIP, PRL, ISI, PRT, HCP, SHN, OLT, OWT, JHC, PLT, DZY, DGN, FDM, KNH, WAD, NSF, DAO, BDI, BMJ, RYL, EPR, BSN, ZVO, BBN, BDN, EMB, HTS, THP, RTN, APS, SSR, WDE, TOM, ANP, NVL, HSP, JIV, XMX, IMC, BIO, BES, ESY, VTR, LHP, VUR, NRP, NTL, NTB, AGC, NEW, CHP, KIM, QLF, BJR, DHP, BLP, GHC, OWI, PNT, FIP, HNP, KBC, HMP, PME, AYU, USF, VJS, AAR, ENV, SHG, VDH, SRG, AAY, SMS, RTL, RAC, ARV, FGH, NEO, ABL, APT, LIP, SBA, FRS, AGT, NSL, ADF, DRA, NXT, MDO, ADT, VMH, SIP, HPC, PRC, AVL, TAT, IPL, O4O, RWL, THR, SWP, DFP, NDP, IPP, BBS, PTP, GBC, SHD, NFP, AYN, DLY, JSL, AVW, GTF, HHH, AAA, 2ML, ALY
MRP
7.33
10 tablets in 1 strip
ADD TO CART
Best Price ₹5.86
20% OFF
Use Coupon HEALTH1020 during checkout